BibTeX record journals/mcm/Gomez-ValleM11

download as .bib file

@article{DBLP:journals/mcm/Gomez-ValleM11,
  author    = {Lourdes G{\'{o}}mez{-}Valle and
               Julia Mart{\'{\i}}nez{-}Rodr{\'{\i}}guez},
  title     = {A numerical approach to obtain the yield curves with different risk-neutral
               drifts},
  journal   = {Math. Comput. Model.},
  volume    = {54},
  number    = {7-8},
  pages     = {1773--1780},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.mcm.2010.11.079},
  doi       = {10.1016/j.mcm.2010.11.079},
  timestamp = {Wed, 17 Feb 2021 08:55:56 +0100},
  biburl    = {https://dblp.org/rec/journals/mcm/Gomez-ValleM11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics